# SDR DHL2002806845

- Difficulty date: July 5, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 5769859163
- Condition: Cracked
- Location: L/E Slot
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD SLOT ZEE PAN FITTING CRACKED 2 INCHES XS 250.000.  REMOVED ZEE PAN FITTING IAW SRM 51-1-20D PG 21, PERFORMED ANTI CORROSIVE TREATMENT AND PRIMED EFFECTED AREA IAW SRM 51-1-8B, INSTALLED ZEE PAN FITTING IAW SRM 51-1-20D PAGE 9.
